# SDR USAA950242

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21976
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8A06NN0263T
- Condition: Leaking
- Location: Nlg W/W
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2188 - EN ROUTE TPA TO LGA, LOST 'A' SYSTEM HYDRUALIC QUANTITY, FOLLOWED BY LOW 'A' PRESSURE LIGHTS.  FLIGHT DIVERTED TO CLT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NOSE GEAR ACTUATOR LINE LEAKING AT 'B' NUT.  REPLACED LINE, BOTH 'A' SYSTEM PRESSURE FILTERS, AND BOTH ENGINE DRIVEN PUMPS CASE DRAIN FILTERS.  (W)
